| Model Number |
CC4204A |
| Medical Device Problem Code |
Torn Material (3024)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Brand name: collamer® ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.Date of implant: unk.Date of explant: unk.Results: (operational problem): visual inspection of the returned product found the lens optic and both haptics torn.The lens was returned in liquid.(b)(4).
Event or Problem Description
The customer returned a cc4204a collamer single piece lens, +19.5 diopter, to the manufacturer torn.There was no patient contact.Additional information has been requested but none has been forthcoming.If additional information is received, a supplemental medwatch report will be submitted.